On certain combinatorial Diophantine equations and their connection to Pythagorean numbers

Volume 122 / 2006

Robert S. Coulter, Marie Henderson, Felix Lazebnik Acta Arithmetica 122 (2006), 395-406 MSC: 11D09, 11D41, 11G45, 11D59. DOI: 10.4064/aa122-4-3

Authors

  • Robert S. CoulterDepartment of Mathematical Sciences
    University of Delaware
    Ewing Hall
    Newark, DE, 19716, U.S.A.
    e-mail
  • Marie Henderson307/60 Willis Street
    Te Aro, 6001, New Zealand
    e-mail
  • Felix LazebnikDepartment of Mathematical Science
    University of Delaware
    Ewing Hall
    Newark, DE, 19716, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image